# SDR 99ZZZM235

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 993880071R
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9149 - FPO-FLL, LANDING GEAR WILL NOT EXTEND HAD TO MANUALLY EXTEND GEAR.  REPLACED HYDRAULIC LOW LEVEL SWITCH.  PERFORMED LANDING GEAR EXTENSION/RETRACTION CHECK.  OPS CHECK NORMAL.  (M)
